| Model Number |
8886625761 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a parathyroid or pth procedure, at the end of the procedure, the needle disengaged.It was also noted that the needle component fell into the patient's cavity but was retrieved.Surgeon used another suture to complete the case.There was no patient injury.